Log In Sign Up

OMG...help!!


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
October 16th, 2007, 06:42 PM
Mega Super Mommy
Join Date: Feb 2007
Posts: 3,013
I am 99% sure that this acne breakout is due to the clomid. My face is getting worse by the day. They don't even look quite like pimples, but rather just bumps on my face -kinda like inny pimples. It's definitely a breakout. It almost looks like a bad skin reaction to something. I guess it didn't help that I kept packing on acne treatment on my face, that could have been the result of the skin irritation right now.

But....no matter what i do, the breakout is becoming worse. Every day I find a new pimple!! help..what can I do?
Reply With Quote
  #2  
October 17th, 2007, 03:59 AM
Regular
Join Date: Oct 2007
Location: Canada
Posts: 7
is that one of the side effects? i hope its not lol...call your doc it might be some sort of reaction..
Reply With Quote
  #3  
October 17th, 2007, 04:13 AM
Super Mommy
Join Date: Jun 2007
Posts: 633
on my clomid cycles in the usual PMS time (about a week before AF was due) i had serious zits. and i'm someone who *never* has pimples.

if you think its an allergic reaction though, you should for sure see your doc.
__________________

Me-33-Liz
DH-48

Started TTC October 2005
TTC w/MA starting May 2007
April 2007-DH SA all normal
May 2007-Clomid - BFN
June 2007-Clomid w/HCG Trigger & IUI- BFN
July 2007-Clomid w/HCG Trigger &IUI-BFN
August 2007-Clomid - BFN
October 2007-Gonal-F w/HCG Trigger & IUI - BFN




Reply With Quote
  #4  
October 17th, 2007, 06:27 AM
Veteran
Join Date: Jul 2007
Location: Canada
Posts: 100
Quote:
on my clomid cycles in the usual PMS time (about a week before AF was due) i had serious zits. and i'm someone who *never* has pimples.

if you think its an allergic reaction though, you should for sure see your doc.[/b]
this is my first cycle with Clomid too, and I had lots of pimples too...I am currently 7DPO, and they seem to be tapering off..but I think it is all the hormones...
Reply With Quote
  #5  
October 17th, 2007, 06:55 AM
The Purple Butterfly's Avatar Stacey
Join Date: Apr 2007
Location: Atlanta, GA
Posts: 9,980
Sounds like a hormonal reaction. What dose are you on? You may want to discuss this with your dr.
__________________




Stacey, wife to Allan & Mom to:
Anastasia (13)- C/S 8lbs 7oz, 20.5"
Noah (11)- C/S 8lbs 12oz, 19"
Oliver (5)- VBA2C 7lbs 3oz, 19.5"

Baby Grayson born sleeping at 39w pg due to thrombophelia;
Protein S and Protein C deficient, Factor V Leiden , & MTHFR
(10/16/13)- 2VBA2C 9lbs 12oz, 22"

My Chart
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:44 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0